# SDR UPS98827487

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Engine: Ge CFM562
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Fitting
- Part number: 57756935019
- Condition: Gouged
- Location: Lt Te Flap
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAP SPLIT AFTER REACHING 35 DEG POSITION.  AT 35 DE. FLAPS WERE WITHIN 4 DEG.  FOUND LEFT CENTER FLAP ACTUATOR DISCONNECTED AT ROD END, BOLT MISSING.  LEFT CENTER FLAP FITTING GOUGED.  REPLACING ACTUATOR AND FITTING.
